Ask a Psychiatrist and Get Answers to Mental Health Questions ASAP
Hello I believe I can help you
I am so sorry that you are most likely experiencing these withdrawal effects from trying to decrease the dosage of your Klonopin.
May I ask, how have you been trying to decrease your dosage of the Klonopin so far?
.25mgs q 2-3days
Well that is definitely a steep decline in your Klonopin use. Here is a manual that can help you with your decline, I would suggest asking your doctor for Diazepam too because as you slowly taper off the Klonopin you can switch to the Diazepam which is easier to withdrawal off of completely. The schedules in this manual that will benefit you are Schedule 5 and 6.
I think if you follow the manual, this is will be the best way to avoid the withdrawal effects or minimize them. The Ashton Manual is considered the best authority of tapering off of Benzodiazepines
Did you have any questions or concerns at all?
Thank you for the manual and I have no further questions at this time.
Okay, well I wish you the best of luck with your tapering down of the Klonopin and I hope that you have no more withdrawal effects. My goal is to provide you with excellent service, so if you ever have any further questions or concerns please do not hesitate to contact me at anytime.